# SDR WRLA200329

- Difficulty date: September 19, 2003
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Part number: 815189
- Condition: Failed
- Location: Nr 3 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FOUND ENGINE NR 3 OIL TEMPERATURE HIGH ILLUMINATED IN FLIGHT.  ENGINE WAS SHUTDOWN WHEN TEMPERATURE REACH 177 DEGREES.  OIL TEMPERATURE HIGH ILLUMINATED FOR 4 MINUTES.  AS PER 72-00-04 PAGE 610 TABLE 606, NO MAINTENANCE REQUIRED.  REPLACED NR 3 MAIN OIL SCREEN, PRECAUTION.  REMOVED AND REPLACED MAIN OIL SCREEN.  (M)
